On the Class of Sylow Tower Groups.

Trevor Hawkes

Mathematische Zeitschrift (1968)

  • Volume: 105, page 393-398
  • ISSN: 0025-5874; 1432-1823

How to cite


Hawkes, Trevor. "On the Class of Sylow Tower Groups.." Mathematische Zeitschrift 105 (1968): 393-398. <http://eudml.org/doc/170998>.

author = {Hawkes, Trevor},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {393-398},
title = {On the Class of Sylow Tower Groups.},
url = {http://eudml.org/doc/170998},
volume = {105},
year = {1968},

AU - Hawkes, Trevor
TI - On the Class of Sylow Tower Groups.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 393
EP - 398
KW - group theory
UR - http://eudml.org/doc/170998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.